# SDR SCNA99747

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON FLOOR SUPPORT STRUCTURE, STA 385 BL 36R.  REMOVED CORROSION FROM FLOOR SUPPORT PER SRM 511006.  REMOVED FLOOR SUPPORT PER SRM 513002.  FABRICATED NEW SUPPORT FROM BAC 15064417 PER SAMPLE.  TREATED PER SRM 511002.  PRIMED PER MM 512002.  INSTALLED PER SRM 513002.
